MAUDE Adverse Event Report: TRIMED, INC. VOLARBEARINGPLATE,LT,7-HOLE,7-PEG

TRIMED, INC. VOLARBEARINGPLATE,LT,7-HOLE,7-PEG
Model Number VLBPL-7-7
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A regional sales manager reported on 25sep2024 that a rep reported that a surgeon implanted a trimed plate (date unknown) and after the patient fell, their radius broke proximal to the plate.This led to a revision surgery (date unknown) and larger plate, vlbpl-7-7 was implanted.It was stated that after the revision surgery, the patient fell again and bent plate.On (b)(6) 2024 the plate was removed and discoloration of bone and tissue was evident.The surgeon stated that it had similar appearance to metalosis.The surgeon ultimately chose to implant another plate from a competitor.Pictures were provided, x-rays were requested but not provided and the device was discarded by the facility.As of 24oct2024 trimed continues to request information from the rep to clarify timelines and information provided by the regional sales manager and the sales rep.

Brand Name
VOLARBEARINGPLATE,LT,7-HOLE,7-PEG
Common Device Name
VOLARBEARINGPLATE,LT,7-HOLE,7-PEG
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key20528418
Report Number2031009-2024-00007
Device Sequence Number9088241
Product Code HRS
UDI-Device Identifier00842188101595
UDI-Public00842188101595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040112
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVLBPL-7-7
Device Catalogue NumberVLBPL-7-7
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown